# SDR 2006FA0000014

- Difficulty date: November 12, 2005
- Submitted: January 10, 2006
- Operation: General aviation
- Aircraft: N18993
- Make and model: Beech C24R
- Aircraft serial: MC550
- Engine: Lyc IO360A1A
- System (JASC): 3700 · Vacuum System
- Part: Exhaust Pipe
- Part number: 215CC
- Part serial: 16734
- Condition: Corroded
- Location: Vacuum Pump
- Component: Dry Vacuum Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, S
- Precautionary procedure: K

## Discrepancy

EXHAUST PORT OF DRY AIR PUMP FELL OFF DURING FLIGHT AND LODGED IN LANDING GEAR RETRACTION SYSTEM.  AC HAD TO LAND NOSE GEAR UP.  PIPE THREADS IN ALUMINUM PUMP HOUSING WERE WORN AND CORRODED.  SUGGESTED THAT FITTINGS BE INSPECTED FOR SECURITY MORE FREQ THAN 100 HOUR/ANNUAL.  ALSO INDUSTRY SHOULD ALLOW PIPE DOPE COMPOUND ON EXHAUST FITTINGS SINCE INGESTION OF FOD WOULD NOT BE A FACTOR ON THE EXIT PORT. (K)
